MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 M.R.I. HARD BASE IMPLANTABLE PORT, HICKMAN SINGLE-LUMEN, 6.6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 M.R.I. HARD BASE IMPLANTABLE PORT, HICKMAN SINGLE-LUMEN, 6.6F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Catalog Number 0604580
Medical Device Problem Codes Difficult to Insert (1316); Suction Problem (2170); Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient was undergoing a port placement procedure through the subclavian region guided by ultrasound.During the procedure, it was reported that the reservoir allegedly found with no return while connecting to the catheter.It was further reported that the reservoir allegedly found to be obstructed.The procedure was completed by replaced with another device.
 
Event or Problem Description
On (b)(6) 2025, a patient was undergoing a port placement procedure through the subclavian region guided by ultrasound.During the procedure, it was reported that the reservoir allegedly found with no return while connecting to the catheter.It was further reported that the reservoir allegedly found to be obstructed.The procedure was completed by replaced with another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: one bard port mri implantable port with an attached catheter were returned for sample evaluation.Along with return sample four photos were provided.Gross, visual, microscopic visual, tactile and functional evaluations were performed.Blood residues were noted on the device.Port body showed multiple puncture access of the port septum.Functional testing was performed, and port was patent to both infusion and aspiration without issue.No leaks were observed.Photo review shows only unsealed tray in plastic pouch packaging and product and label information.Therefore, the investigation is unconfirmed for the reported suction and obstruction issue as no aspiration and infusion issue were noted from return sample.However, the investigation is inconclusive for the reported insertion difficulty issue as the exact circumstances at the time of the reported event cannot be verified from the returned physical sample.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier (udi) #), g3, h6 (device, component, method, result, conclusion) section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
M.R.I. HARD BASE IMPLANTABLE PORT, HICKMAN SINGLE-LUMEN, 6.6F
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22920398
Report Number3006260740-2025-06366
Device Sequence Number21141068
Product Code LJT
UDI-Device Identifier00801741025877
UDI-Public(01)00801741025877(11)231221(17)280331(10)REHW1839
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K873213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0604580
Device Lot NumberREHW1839
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2025
Supplement Date Received by Manufacturer12/29/2025
Initial Report FDA Received Date08/29/2025
Supplement Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/21/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown